| Model Number |
TV-IL1416140-J |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
06/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one year post initial procedure a routine follow-up revealed an occlusion of the left iliac limb.The physician believes it is due to the patient¿s tortuous anatomy.The patient is currently being monitored while an intervention is being discussed.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows left limb occlusion is confirmed.The complaint is most likely user and anatomy related.A computed tomography arteriogram (cta) revealed that infrarenal angulation was 55 degrees, and the proximal end of the left iliac ovation ix stent graft was stenotic and buckled.The physician elected to implant two (2) covered stents (non endologix) bilaterally in a kissing stent technique at the level of the ovation ix iliac limb and restored flow to the lower left limb extension.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest left limb buckled stent, stenosis of the left common iliac artery and additional endovascular procedure occurred that was not included in the event as reported.The buckled stent, stenosis of left common iliac artery and additional endovascular procedure was discovered during review of the operative report dated (b)(6) 2023.This was previously reported under mfr# 3008011247-2024-00094.Procedure related harms could not be identified.The final patient status was reported as being monitored and additional procedure is being discussed.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.